Alert archive / Washington / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 20, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Aug 25, 2013, 9:13 PM PDT for Ferry County, Stevens County, Washington. It was in force for 92 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2013, 9:13 PM PDT (04:13 UTC)
- Expired
- Aug 25, 2013, 10:45 PM PDT
- In force
- 92 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Ferry County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 121 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 9:21 PM PDT | TSTM WND GST 57 | 4 Ne Rice, WA | |
| Aug 25, 9:35 PM PDT | TSTM WND DMG | Colville, WA | TWO FOOT DIAMETER TREE BRANCH SNAPPED AND PARTIALLY BLOCKING ROADWAY. |
| Aug 25, 9:35 PM PDT | TSTM WND DMG | Nw Colville, WA | TWO FOOT DIAMETER TREE BRANCH SNAPPED AND PARTIALLY BLOCKING ROADWAY. |
| Aug 25, 10:00 PM PDT | TSTM WND DMG | Republic, WA | FERRY COUNTY PUD REPORTED A TREE DOWN ACROSS POWER LINES. POWER RESTORED TO AREA APPROX 200AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 4.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 2316 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
487
WUUS56 KOTX 260413
SVROTX
WAC019-065-260545-
/O.NEW.KOTX.SV.W.0020.130826T0413Z-130826T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
913 PM PDT SUN AUG 25 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FERRY COUNTY IN NORTHEAST WASHINGTON...
THIS INCLUDES THE CITY OF REPUBLIC...
NORTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON...
* UNTIL 1045 PM PDT
* AT 908 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60
MPH. THESE STORM WERE LOCATED FROM CHEWELAH TO APPROXIMATELY 20
MILES SOUTH OF REPUBLIC AND MOVING NORTH AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RICE...ARDEN...ORIN...LAKE ELLEN CAMPGROUND...COLVILLE...KETTLE
FALLS...LITTLE PEND OREILLE LAKES CAMPGROUND...SHERMAN PASS...
MARCUS...REPUBLIC...EVANS...BOYDS...CURLEW LAKE STATE PARK...
MALO...MARBLE...ORIENT...CURLEW...PIERRE LAKE CAMPGROUND...
NORTHPORT...TORODA...LAUIER...DANVILLE AND FERRY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
THE SPOKANE AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4901 11743 4893 11743 4892 11750 4884 11750
4883 11756 4875 11756 4874 11763 4866 11763
4865 11750 4825 11751 4840 11885 4865 11887
4866 11884 4900 11883
TIME...MOT...LOC 0411Z 177DEG 34KT 4837 11808
$$
VAN HORN3 follow-up statements
276
WWUS56 KOTX 260500
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1000 PM PDT SUN AUG 25 2013
WAC019-065-260545-
/O.CON.KOTX.SV.W.0020.000000T0000Z-130826T0545Z/
FERRY WA-STEVENS WA-
1000 PM PDT SUN AUG 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM PDT
FOR NORTHERN STEVENS AND NORTHERN FERRY COUNTIES...
AT 952 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING WINDS UP TO 60 MPH. THIS STORM
WAS LOCATED ACROSS NORTHERN FERRY AND STEVENS COUNTIES FROM JUST
NORTH OF COLVILLE TO SHERMAN PASS...MOVING NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MALO...
MARBLE...ORIENT...CURLEW...PIERRE LAKE CAMPGROUND...NORTHPORT...
TORODA...LAUIER AND DANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE IN
COLVILLE. A REPORT OF A TWO FOOT DIAMETER TREE BRANCH WAS SNAPPED
AND IS BLOCKING THE ROADWAY. NUMEROUS OTHER TREES WERE REPORTED
ACROSS SOUTHERN STEVENS COUNTY AS WELL. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
&&
LAT...LON 4901 11743 4893 11743 4892 11750 4884 11750
4883 11756 4875 11756 4874 11763 4866 11763
4865 11750 4845 11752 4852 11886 4863 11888
4866 11884 4900 11883
TIME...MOT...LOC 0457Z 177DEG 34KT 4877 11798
$$
VAN HORN684
WWUS56 KOTX 260530
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1030 PM PDT SUN AUG 25 2013
WAC019-065-260545-
/O.CON.KOTX.SV.W.0020.000000T0000Z-130826T0545Z/
FERRY WA-STEVENS WA-
1030 PM PDT SUN AUG 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM PDT
FOR NORTHERN STEVENS AND NORTHERN FERRY COUNTIES...
AT 1025 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ACROSS NORTHERN FERRY AND STEVENS COUNTIES NEAR CURLEW
AND NORTHPORT...MOVING NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANVILLE AND LAUIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
ACROSS SOUTHERN AND CENTRAL STEVENS COUNTY WITH NUMEROUS TREES
REPORTED DOWN. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4866 11884 4900 11883 4900 11743 4893 11743
4892 11750 4884 11750 4883 11756 4875 11756
4874 11763 4870 11763
TIME...MOT...LOC 0528Z 186DEG 23KT 4888 11775
$$
VAN HORN097
WWUS56 KOTX 260537
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1037 PM PDT SUN AUG 25 2013
WAC019-065-260546-
/O.CAN.KOTX.SV.W.0020.000000T0000Z-130826T0545Z/
FERRY WA-STEVENS WA-
1037 PM PDT SUN AUG 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STEVENS AND NORTHERN
FERRY COUNTIES IS CANCELLED...
DOPPLER RADAR INDICATED THE STORM HAS MOVED OUT OF THE WARNED AREA
INTO BRITISH COLUMBIA.
LAT...LON 4866 11884 4900 11883 4900 11743 4893 11743
4892 11750 4884 11750 4883 11756 4875 11756
4874 11763 4870 11763
TIME...MOT...LOC 0536Z 186DEG 23KT 4893 11774
$$
VAN HORNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 5:02 PM PDT, 4 hours 11 minutes earlier.
Area forecast discussion, Aug 25, 5:02 PM PDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 502 PM PDT Sun Aug 25 2013 .SYNOPSIS... The moist southwest flow the region has been in over the past week or so will once again bring the chance for showers and thunderstorms this afternoon into the overnight hours. As we move into the work week precipitation chances will diminish with only the higher terrain having a decent chance for activity. Another weather system over the weekend will raise chances for widespread precipitation once again. && .DISCUSSION... Tonight through Monday evening: The big picture includes a large ridge of high pressure centered near Missouri and a large trof of low pressure over the northeast Pacific. The semi-permanent trof has been providing the Pacific Northwest with a busy pattern...namely disturbances rotating around the base and bringing enhanced chances of precipitation to the region. The most recent upper level wave is evident on water vapor satellite imagery moving inland near the California/Oregon coast. Clouds are streaming ahead of this system throughout the inland northwest. More importantly showers and thunderstorms are developing over Oregon that will migrate toward the inland northwest this evening. Overnight convection: isolated to scattered thunderstorms (some severe this afternoon) in Oregon will eventually morph into a large rain shield with embedded thunderstorms as it moves into central and eastern Washington. The concern with our thermal profile is the potential for a gust front along and ahead of the line of storms. The latest runs of the HRRR support this with a large band of rain and possible gust front heading north across the state late this evening through the late night hours. We have increased our chances of precipitation with this feature as well as added wording about the potential for gusty winds. With each run of the HRRR, the speeds of the storms are increasing so will have to monitor close this evening and update as necessary. Still some weak elevated instability remains on the back side of the wave so a few showers still possible overnight. Monday: Weather pattern quiets down for most of the region as the next wave approaches Monday. The majority of the energy associated with this wave will affect the northwest part of the state leaving the inland northwest under partly cloudy skies with just a few showers and thunderstorms possible in the afternoon and evening. The exception will be near the Cascade crest where scattered showers and isolated thunderstorms will again develop in the afternoon and evening hours. The relatively quick storm motion with these storms as well as tonights activity will minimize the threat of flooding. Precipitable water values remain 120-180% of normal for this time of the year so what isolated activity does develop will be wet...minimizing the potential for dry lightning strikes. /AB Monday Night through Thursday Evening...The Inland Northwest will be sandwiched between the trough of low pressure moving south toward along the BC coast and a hefty ridge of high pressure anchored over the central portion of the country. The tug-of-war will be pulled to the slightly retrograding ridge for Tuesday and especially Wednesday, and the temperature forecast shows this with readings 5 to 8 degrees above normal by midweek. After that, a disturbance rounding the trough will begin the breakdown of the ridge for our region, and opening the door for the weekend system to follow on its heels. Cooling temperatures closer to normal Thursday also look likely as a front traverses eastern Washington and the Idaho panhandle. As far as precipitation goes, the Cascades should remain under the influence of the trough and any minor shortwave that moves over western Washington Tuesday and Wednesday. Precipitation chances were not changed much from previous forecasts, which keeps slight chances along and just east of the crest. Farther east, there may be a few showers/thunderstorms that move north in the monsoonal flow, although these chances look to be highest south and east of the ID panhandle. As the shortwave on Thursday moves east, slightly higher chances will exist over mainly the higher terrain, although some of the precipitation may move into the valleys. ty Thursday Night through Saturday Night: Starting the period we will be in the never ending SW flow that will continue to bring chances of showers and t-storms mainly in the higher elevations. The system will send a final frontal wave through Friday afternoon into the overnight that will bring a good chance for rain and thunderstorms for the Cascades...the NE Mtns of WA and the ID Panhandle. Models are finally showing the persistent trough and associated low pressure system will eject into the region next weekend. Where models lack consistency is the track and exact timing of the system passage. The GFS would bring the system onshore on the Oregon coast whereas the EC would bring it onshore on the Washington coast. Regardless the region will see widespread rain showers and the threat for thunderstorms. Models are showing a pretty good amount of associated moisture with the system and when it reaches the Cascades rain will be expected. With the Cascades expected to receive a fair amount of rain we will have to monitor the area for Hydrology concerns. With the exit of the system comes more uncertainties...the EC quickly exits the system Monday whereas the GFS has the system stall over the region bringing a much more prolonged period of precipitation. With the event still almost a week away we have time to refine the details...but overall next weekend looks to be wet. Concerning other aspects of the forecast...winds look to kick up during the daytime periods but should not bring any problems. Temperatures will be cooling down as our flow shifts to more westerly rather than the southwest flow. As of right now temperatures look to drop back into the 70s and 80s by the weekend. /Fliehman && .AVIATION... 00Z TAFS: A strong upper level disturbance will quickly push across the region this evening. Satellite and radar observations show a line of convection developing across eastern OR ahead of this wave at 00Z. These thunderstorms have had a history of producing damaging winds...heavy rain...and frequent cloud to ground lightning strikes. The main aviation threat with these thunderstorms will be the outflow winds. High resolution models have been consistent with a strong gust front being produced out ahead of this convection and is expected to push into KEAT...KMWH...KLWS and KPUW between 0200-0400Z and later into KGEG...KSFF and KCOE between 0330-0500Z. Indications are that this gust front could be capable of producing winds in excess of 50 mph through this evening. /SVH && .PRELIMINARY POINT TEMPS/POPS... Spokane 59 79 58 83 60 88 / 50 20 10 10 10 10 Coeur d'Alene 57 79 55 83 57 88 / 50 20 10 10 10 10 Pullman 51 80 51 85 52 88 / 50 20 10 10 10 10 Lewiston 62 87 62 92 63 95 / 40 20 10 10 10 10 Colville 55 82 53 86 53 91 / 40 20 20 10 10 10 Sandpoint 53 77 50 81 50 86 / 50 20 20 10 10 10 Kellogg 56 78 56 83 56 86 / 50 20 20 10 10 10 Moses Lake 59 82 58 86 59 89 / 30 20 10 10 10 10 Wenatchee 62 81 62 85 64 88 / 40 20 10 10 10 10 Omak 60 82 58 85 59 89 / 30 30 20 10 10 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...&&
Hazardous weather outlook, Aug 25, 6:19 AM PDT, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 619 AM PDT SUN AUG 25 2013 IDZ001>004-026-027-WAZ031>037-261330- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS- 619 AM PDT SUN AUG 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT LATE SUNDAY AFTERNOON AND SUNDAY NIGHT A THREAT OF STRONG THUNDERSTORMS COMES TO THE UPPER COLUMBIA BASIN...BLUE MOUNTAINS AND PALOUSE... EXPANDING INTO NORTHEAST WASHINGTON AND NORTH IDAHO. IN ADDITION TO THE POTENTIAL FOR LOCALLY HEAVY RAIN AND LIGHTNING...AND PERHAPS HAIL...SOME STORMS MAY PRODUCE STRONG TO MARGINALLY SEVERE WIND GUSTS. THE THREAT IS PROJECTED TO DISSIPATE OVERNIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WAZ038-041>044-261330- OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- 619 AM PDT SUN AUG 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT LATE SUNDAY AFTERNOON AND NIGHT A THREAT OF SHOWERS AND THUNDERSTORMS COMES INTO CASCADES THROUGH OKANOGAN HIGHLANDS. SOME LOCALLY HEAVY RAINS ARE POSSIBLE. WHILE CONFIDENCE IS LOW ON THIS IMPACT...IF A HEAVIER SHOWER PASSES OVER BURN SCARS FROM 2012 AND 2013 WILDFIRES NEAR THE CASCADES AND WENATCHEE AREA THERE IS THE POTENTIAL FOR LOCALIZED FLASH FLOODING OR SLIDES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND MONDAY EVENING A THREAT OF SHOWERS AND THUNDERSTORMS CONTINUES IN THE CASCADES THROUGH OKANOGAN HIGHLANDS. SOME LOCALLY HEAVY RAINS ARE POSSIBLE. WHILE CONFIDENCE IS LOW ON THIS IMPACT...IF A HEAVIER SHOWER PASSES OVER BURN SCARS FROM 2012 AND 2013 WILDFIRES NEAR THE CASCADES AND WENATCHEE AREA THERE IS THE POTENTIAL FOR LOCALIZED FLASH FLOODING OR SLIDES.
In the hours before
Local storm report, Aug 25, 8:01 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
801 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 4 SE SANTA 47.11N 116.38W
08/25/2013 M1.00 INCH BENEWAH ID TRAINED SPOTTER
SPOTTER IN FERNWOOD ID REPORTED QUARTER SIZE HAIL AND
GUSTY WIND AND HEAVY RAIN.
&&
MJFLocal storm report, Aug 25, 8:30 PM PDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
830 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST FAIRCHILD AFB 47.61N 117.64W
08/25/2013 M61 MPH SPOKANE WA ASOS
FAIRCHILD AFB ASOS GUST REPORTED OF 53 KNOTS.
&&
FLIEHMANLocal storm report, Aug 25, 8:37 PM PDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
837 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 3 NW AIRWAY HEIGHTS 47.68N 117.63W
08/25/2013 M62 MPH SPOKANE WA OFFICIAL NWS OBS
62MPH WIND GUST REPORTED AT NWS OFFICE.
&&
FLIEHMANLocal storm report, Aug 25, 8:55 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
855 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG GRAND COULEE 47.94N 119.00W
08/25/2013 GRANT WA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS NUMEROUS TREES AND POWER POLES
DOWN IN AND AROUND CITY OF GRAND COULEE FROM GUST FRONT.
&&
MFUGAZZIThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:37 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Grant, Whitman | 53 min |
| Aug 25, 7:34 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Lincoln, Spokane, Whitman | 26 min |
| Aug 25, 7:59 PM PDT | Severe Thunderstorm Warning | OTX | Lincoln, Spokane, Whitman | 61 min |
| Aug 25, 8:26 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Stevens | 64 min |
| Aug 25, 8:43 PM PDT | Severe Thunderstorm Warning | OTX | Chelan, Douglas, Grant, Okanogan | 62 min |
| Aug 25, 8:45 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Spokane | 60 min |
| Aug 25, 9:31 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille | 74 min |
| Aug 26, 8:57 AM PDT | Flash Flood Watch | OTX | Chelan | 10 hr |
Nearby
Severe Thunderstorm Warnings in Washington, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.